# SDR DALA2016042803538

- Difficulty date: April 27, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Chafed
- Location: Bs 690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 690 AT RT STR 11 INT STRAP HAS DEEP AFT END CHAFED AT DOOR FRAME.  REMOVED DAMAGE FROM CABIN BS 690 RT INSTALLATION STRAP IAW SRM AND IS OUT OF LIMITS IAW SRM. R & R STRAP IAW SRM & DWG.
